# SDR SWAA2021081095266

- Difficulty date: July 15, 2021
- Submitted: August 10, 2021
- Operation: Air carrier
- Aircraft: N7723E
- Make and model: Boeing 737-76N
- Aircraft serial: 32670
- Aircraft time: 48,099 hours, 24,239 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 887 Lbl3-Rbl8
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SUPPORT SPLICE AT AFT CARGO BAY BS887 LBL3 TO RBL8 WL169. ; / [01] CORROSION FOUND ON FLOOR SUPPORT SPLICE AT AFT CARGO BAY BS887 LBL3 TO RBL8 WL169;FOUND TO BE OUT OF LIMIT DUE TO NO LIMITS ON SRM PART WILL BE REPAIRED BY REPLACEMENT IAW SRM 51-10-02-0G-0 PAR. 9.C.; [02] CORRECTED MEASUREMENTS; [03] VERIFIED FLOOR SUPPORT SPLICE IN ACB BS 887; LBL 3 TO RBL 8; WL 169 IS OUT OF LIMITS DUE TO NO LIMITS ON SRM; PART WILL BE REPAIRED BY REPLACEMENT IAW SRM 51-10-02-0G-0 PAR. 9. C.; [04] THIS DISCREPANCY WILL ACCOMPLISHED ON CARD #TTG8Q005TWAE; [05] UPDATED PARTS INFO.; [06] VERIFIED CORRECTIVE ACTION 4 & 5 REPLACEMENT OF PART TO BE ON ACCOMPLISHED ON TTG8Q005TWAE.  NO FURTHER ACTIONS REQUIRED.
